I was diagnosed with HIV four months back and started ARV immediately by the count of CD4 baseline 466 and been experiencing shingles in the same month. One month before that, my result was NR. Just a week ago, my neck started to pain, accompanied with a slight to moderate headache and my lips are twitching and it is so hard for me to wake up in the morning. What should I do? Is this normal? I am taking LTE and Isoniazid for anti-Tb but I do not have Tb.
Welcome to icliniq.com.
With CD4 at 466, it is very rare to get brain infections to cause a headache and as you are not having a fever, this headache has no relationship with HIV or OI (opportunistic infection). Neck pain is maybe a sprain or due to HIV induced myalgia. HAART (highly active anti-retroviral therapy) treatment would be sufficient and simple Aceclofenac is enough. Efavirenz has a tendency to cause heavyness in the morning. It is due to a drug. Nothing to worry. Isoniazid is given to clear latent TB infection. Complete the course.
For more information consult an HIV AIDS specialist online --> https://www.icliniq.com/ask-a-doctor-online/HIV-AIDS-specialist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. kits used to diagnose HIV are highly sensitive and specific and gives accurate results. The majority of the people who are infected with HIV (human immunodeficiency virus) develop antibodies by three months, and even in the rare instances of late ... Read fullHeart Attack and Its Early Recognition
.. how to identify heart attack symptoms, steps to control it and prevent permanent further damage to the heart .. ... Read fullI am at the risk of HIV AIDS. Please help.
Hello doctor, My wife is 13 weeks and 5 days pregnant at present. She vomits in the mornings, and she has continuous light stomach pain. Once or twice a day, she has intense stomach pain for 5 to 7 minutes. She takes Doxinate tablet once a day. Is t... Read full
Ask your health query to a doctor online?Ask a HIV AIDS Specialist Now